27 Yr. Old Female with Crows Feet, and Droopy Hooded Eyes- What Are My Options?

What procedure is best for me? looking into Aluma, Botox, restylane, titan, surgery,?? I notice my eyes dropping more and hooded with an extra line in the crease. I have crows feet when I smile and I have done botox once on it and going to do it again. however, I am starting to feel self conscious about my eyes as I look tired or mad when I am not. I have a slight lazy eye that is more noticeable when I am tired. Prefer non-evasive but open to surgery. what would an eye surgery cost?

Doctor Answers (1)

Early signs of aging around the eyes

+1

Hello Crusear,

So I see some of the things you're mentioning.  I agree, I don't think surgery is in order yet and I love surgery.  But let me comment on a couple things:

1.  I think continued use of Botox or any of it's competitors is is fine.  It will keep your brow up and help the very mild excess skin in your upper lids.

2.  A moderate fractionated CO2 or erbium laser treatment of the upper eyelids and crows feet would be okay in you but nothing to aggressive.  You're young.  You should have a little down time from that.  About 3 days.

3.  As for the droopy eyelid, which I believe is your left, as you age it may become more prominent.  One thing about your left eye and eyelid that makes it appear a little droopier than it is is the distant from your eyelid edge to the crease is slightly more than the right.  This make it look a little worse.  This can be addressed with surgery but I would wait.  It's really minor right now.  

Are you a sun loving person who goes outdoors often?  If so, definitely keep really good zinc-based sun blocks on when you can.  It'll help. 

Best of luck

Chase Lay, MD


Bay Area Facial Plastic Surgeon
5.0 out of 5 stars 37 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.